Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 236, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 21, 2006, 4:27 AM CDT for Yalobusha County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2006, 4:27 AM CDT (09:27 UTC)
- Expired
- Apr 21, 2006, 5:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 128 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 10:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 2:40 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 21, 2:40 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 240 AM CDT FRI APR 21 2006 .DISCUSSION... SURFACE LOW OVER NORTHWEST MISSISSIPPI AT 07Z...WITH UPPER IMPULSES OVER WESTERN ARKANSAS AND NORTH CENTRAL TEXAS. ONE BAND OF CONVECTION OVER SE PORTION OF WEST TENNESSEE...AND ANOTHER OVER SOUTH CENTRAL PORTION OF ARKANSAS. TEMPS MAINLY IN THE 60S...WITH DEWPOINTS IN THE 60 TO 65 RANGE. && .SHORT TERM (THROUGH SUNDAY)... STILL HAVE TWO BURSTS OF ENERGY TO MOVE THROUGH THE MID-SOUTH TODAY. STRONGER ONE OF THE TWO SHOULD MOVE THROUGH THIS MORNING...CURRENTLY ASSOCIATED WITH CONVECTION OVER ARKANSAS. CATEGORICAL POPS LOOK FINE FOR MUCH OF THE CWA. WILL BE HOLDING ONTO ZONE PACKAGE UNTIL IT BECOMES APPARENT WHAT SPC IS GOING TO DO WITH WATCH NUMBER 229. WILL ADJUST HWO TO MATCH WHATEVER WATCHES ARE OUT AT PRESS TIME...BUT SPC FIRST GUESS OF PARIS TO JACKSON TO CLARKSDALE LOOKS PRETTY CLOSE. SURFACE LOW AND FRONTAL SYSTEM SHOULD MOVE THROUGH DURING THE EVENING HOURS TONIGHT...AND EVENTUALLY DRAG PRECIPITATION OUT OF THE AREA...PROBABLY BEFORE MIDNIGHT. GREAT LAKES UPPER LOW GRADUALLY SHIFTS EASTWARD DURING THE WEEKEND. AS UPPER RIDGE MOVES TOWARD THE AREA...FLOW BECOMES SOMEWHAT NORTHWESTERLY ON SUNDAY...SOME ENERGY COULD RIDE DOWN THE EAST SIDE OF THE RIDGE. EXPECT ANY PRECIPITATION WITH THIS IMPULSE TO RIDE JUST NORTH OF THE CWA AND WILL CONTINUE DRY FORECAST FOR SATURDAY AND SUNDAY...ALBEIT WITH HIGHER DEWPOINTS. NOT EXPECTING BIG CHANGES IN TEMPERATURES FROM YESTERDAY FOR THIS AFTERNOON...WITH SIMILAR CONDITIONS ACROSS MUCH OF THE AREA. WHILE BOUNDARY AND 850 TEMPS ARE A LITTLE COOLER ON SATURDAY...THERE SHOULD BE CONSIDERABLY MORE SUNSHINE...WHICH FITS WITH READINGS 5 TO 10 DEGREES WARMER THAN TODAY. TEMPS EVEN A FEW DEGREES WARMER ON SUNDAY...WITH POTENTIAL FOR ADDITIONAL CLOUDS BEING ONLY LIMITING FACTOR PREVENTING TEMPS IN MID TO UPPER 80S ON SUNDAY. && .LONG TERM (MONDAY AND BEYOND)... WILL CONTINUE CONTINUITY WITH PREVIOUS FORECAST PACKAGE. SHOULD BE ONE PRECIP EVENT DURING EXTENDED PORTION OF PACKAGE. SOME TIMING DIFFERENCES BETWEEN GFS AND ECMWF...WITH HPC MEDIUM RANGE SOMEWHAT FAVORING ECMWF TIMING. DONT SEE ANY JUSTIFICATION FOR MAJOR CHANGES IN EXTENDED AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... MEM 74 54 80 61 / 90 30 0 10 MKL 72 52 77 56 / 90 40 0 10 JBR 70 51 79 58 / 80 20 10 10 TUP 77 55 78 57 / 80 60 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && WAGNER
Hazardous weather outlook, Apr 21, 3:45 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 345 AM CDT FRI APR 21 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-221045- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 345 AM CDT FRI APR 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE MID-SOUTH TODAY. AREAS ALONG AND SOUTH OF INTERSTATE 40 WILL HAVE ADDITIONAL POTENTIAL FOR SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS AGAIN THE PRIMARY THREAT. THERE WILL BE TWO OPPORTUNITIES FOR SEVERE WEATHER...ONE DURING THE EARLY MORNING HOURS THROUGH ABOUT 10 AM...THEN AGAIN DURING THE MIDDLE TO LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA NEXT MONDAY EVENING THROUGH WEDNESDAY MORNING. THE ATMOSPHERE WILL AGAIN BECOME UNSTABLE WITH SLIGHT CHANCES FOR SEVERE WEATHER DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER...IS EXPECTED TO CONTINUE THIS MORNING...AND MAY BE NEEDED THIS AFTERNOON. WAGNER
In the hours before
Local storm report, Apr 21, 12:51 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
&&
DSVLocal storm report, Apr 21, 1:10 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
110 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
&&
DSVLocal storm report, Apr 21, 1:30 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
0115 AM HAIL 12 NE SAVANNAH 35.35N 88.09W
04/21/2006 E0.75 INCH HARDIN TN TRAINED SPOTTER
&&
DSVLocal storm report, Apr 21, 3:16 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HWY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
0115 AM HAIL 12 NE SAVANNAH 35.35N 88.09W
04/21/2006 E0.75 INCH HARDIN TN TRAINED SPOTTER
0305 AM HAIL MARVELL 34.56N 90.91W
04/21/2006 M1.75 INCH PHILLIPS AR LAW ENFORCEMENT
&&
SJMLocal storm report, Apr 21, 4:00 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
400 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HIGHWAY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
0115 AM HAIL 12 NE SAVANNAH 35.35N 88.09W
04/21/2006 E0.75 INCH HARDIN TN TRAINED SPOTTER
0305 AM HAIL MARVELL 34.56N 90.91W
04/21/2006 M1.75 INCH PHILLIPS AR LAW ENFORCEMENT
0350 AM HAIL CLARKSDALE 34.20N 90.58W
04/21/2006 M0.75 INCH COAHOMA MS LAW ENFORCEMENT
PENNY SIZE HAIL AT THE INTERSECTION OF HIGHWAY 61 AND
HIGHWAY 49.
&&
SJMLocal storm report, Apr 21, 4:13 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
413 AM CDT FRI APR 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL TOONE 35.35N 88.95W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
1044 PM HAIL WHITEVILLE 35.33N 89.15W
04/20/2006 M1.00 INCH HARDEMAN TN LAW ENFORCEMENT
ALONG HIGHWAY 100
1052 PM HAIL 3 W MARKS 34.25N 90.33W
04/20/2006 M0.88 INCH QUITMAN MS TRAINED SPOTTER
1107 PM HAIL 1 S SILERTON 35.34N 88.82W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1108 PM HAIL 3 SW HENDERSON 35.41N 88.69W
04/20/2006 M1.75 INCH CHESTER TN TRAINED SPOTTER
1110 PM HAIL 3 S HENDERSON 35.40N 88.65W
04/20/2006 M1.00 INCH CHESTER TN TRAINED SPOTTER
1113 PM HAIL MARKS 34.25N 90.27W
04/20/2006 E0.75 INCH QUITMAN MS AMATEUR RADIO
1114 PM HAIL FINGER 35.35N 88.62W
04/20/2006 M1.75 INCH MCNAIRY TN AMATEUR RADIO
1123 PM HAIL 4 E HENDERSON 35.44N 88.58W
04/20/2006 M0.88 INCH CHESTER TN TRAINED SPOTTER
1123 PM HAIL 15 E COMO 34.51N 89.68W
04/20/2006 M0.88 INCH LAFAYETTE MS TRAINED SPOTTER
1138 PM HAIL 3 W BOLIVAR 35.26N 89.05W
04/20/2006 M1.00 INCH HARDEMAN TN TRAINED SPOTTER
1138 PM HAIL 4 N BETHEL SPRINGS 35.29N 88.61W
04/20/2006 E1.00 INCH MCNAIRY TN PUBLIC
1141 PM HAIL BOLIVAR 35.26N 89.00W
04/20/2006 M0.88 INCH HARDEMAN TN AMATEUR RADIO
1221 AM HAIL BETHEL SPRINGS 35.24N 88.61W
04/21/2006 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
1235 AM HAIL 4 N SAVANNAH 35.28N 88.24W
04/21/2006 M1.75 INCH HARDIN TN TRAINED SPOTTER
1235 AM HAIL MORRIS CHAPEL 35.32N 88.35W
04/21/2006 E1.00 INCH HARDIN TN LAW ENFORCEMENT
0110 AM HAIL 3 W BOLIVAR 35.26N 89.05W
04/21/2006 M1.25 INCH HARDEMAN TN TRAINED SPOTTER
0115 AM HAIL 12 NE SAVANNAH 35.35N 88.09W
04/21/2006 E0.75 INCH HARDIN TN TRAINED SPOTTER
0305 AM HAIL MARVELL 34.56N 90.91W
04/21/2006 M1.75 INCH PHILLIPS AR LAW ENFORCEMENT
0350 AM HAIL CLARKSDALE 34.20N 90.58W
04/21/2006 M0.75 INCH COAHOMA MS LAW ENFORCEMENT
PENNY SIZE HAIL AT THE INTERSECTION OF HIGHWAY 61 AND
HIGHWAY 49.
0405 AM HAIL TUNICA 34.69N 90.38W
04/21/2006 M0.75 INCH TUNICA MS LAW ENFORCEMENT
&&
SJMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:20 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood | 40 min |
| Apr 20, 9:58 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 20, 10:41 PM CDT | Severe Thunderstorm Warning | MEG | Chester | 49 min |
| Apr 20, 11:05 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 40 min |
| Apr 20, 11:18 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 42 min |
| Apr 20, 11:31 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson | 44 min |
| Apr 20, 11:38 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 37 min |
| Apr 20, 11:43 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 32 min |
| Apr 20, 11:58 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 47 min |
| Apr 21, 12:14 AM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 31 min |
| Apr 21, 12:44 AM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 46 min |
| Apr 21, 12:50 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 25 min |
| Apr 21, 1:13 AM CDT | Severe Thunderstorm Warning | MEG | Decatur | 24 min |
| Apr 21, 1:52 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, Henderson, McNairy | 23 min |
| Apr 21, 2:15 AM CDT | Severe Thunderstorm Warning | MEG | Hardin | 30 min |
| Apr 21, 2:43 AM CDT | Flash Flood Warning | MEG | Chester, Hardeman, Hardin, McNairy | 2 hr |
| Apr 21, 2:55 AM CDT | Flash Flood Warning | MEG | Henderson, Madison | 2 hr |
| Apr 21, 3:21 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 39 min |
| Apr 21, 3:27 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 48 min |
| Apr 21, 5:56 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, Henderson and 2 more | 2 hr |
| Apr 20, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Panola | 31 min |
| Apr 20, 10:39 PM CDT | Severe Thunderstorm Warning | MEG | Quitman | 51 min |
| Apr 20, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 39 min |
| Apr 20, 11:08 PM CDT | Severe Thunderstorm Warning | MEG | Panola | 50 min |
| Apr 20, 11:37 PM CDT | Severe Thunderstorm Warning | MEG | Marshall | 53 min |
| Apr 20, 11:44 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 31 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | MEG | Benton | 45 min |
| Apr 21, 3:29 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 46 min |
| Apr 21, 3:45 AM CDT | Severe Thunderstorm Warning | MEG | Tunica | 45 min |
| Apr 21, 3:49 AM CDT | Severe Thunderstorm Warning | MEG | Quitman | 56 min |
| Apr 21, 4:18 AM CDT | Severe Thunderstorm Warning | MEG | Panola | 27 min |
| Apr 21, 4:28 AM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 50 min |
| Apr 21, 2:25 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 65 min |
| Apr 21, 3:08 AM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 52 min |
| Apr 21, 3:30 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 45 min |
| Apr 21, 3:35 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 40 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.